# **AccessAbilities 2010**

Teacher's Technology Toolkit

### Inclusive Classrooms: Access for All Children

Monday, May 17, 2010 • 8:30 a.m. − 3:30 p.m. 1600 Valley Road • Wayne, NJ The seventh AccessAbilities Conference brings the latest research and information about to the tri-state area. Presenters will share information regarding research, professional experience, and practical application. Please join us for an informative and stimulating day devoted to best practices in technology for \_\_\_\_\_ **KEYNOTE ADDRESS Ernst C. Gauderer, M.D.,** Child Psychiatrist, The Children's Hospital at St. Joseph's, title **FEATURED PRESENTATIONS** Tracy Agate, Cerebral Palsy of North Jersey and current Vice-President of NJCART, Assistive Technology Resources in New Jersey Barbara Andrews, special needs consultant and literacy facilitator, Differentiating Content Literacy *Instruction for All Learners* Jamie Arasz Prioli, a RESNA Certified Assistive Technology Professional currently in private practice, Adaptable Freeware Solutions for Your Computer and Assistive Technology Solutions for Memory and Organization Christine Besko-Maughan, AT Consultant/Private Practice, Developing UDL Technology Toolbox for the *Inclusion Classroom* Laurel Corsini, custom design business owner, Digital Story Telling and Project Based Learning Janet DeSenso, jantech Educational Services, Supporting UDL in the Classroom with Flexible Curriculum Materials: Multiple Means of Representation, Engagement and Expression Using Inspiration 9 and **Interactive Whiteboards** Curtis D. Edmonds, Program Director for the Assistive Technology Advocacy Center (ATAC) of Disability Rights New Jersey, Tends and Innovations in Assistive Technology Joseph Holahan, M.D., Chief of the Child Development Center, The Children's Hospital at St. Joseph's, \_\_\_\_ADHD title \_\_\_\_\_

Adam Krass, President of Adam Krass Consulting, LLC and immediate past President of NJCART, The

**Susan Lesh, M.S. CCC-SLP, Cynthia Mills, M.A., S/LS** and **Marie Stanziani, M.S. CCC-SLP,** Bergen County Special Services, *Implementing AAC in the Classroom* 

Nicole Lucarelli, DynaVox Technologies, Augmentative Communication in the Classroom.

**Kim Parras** and **Louise Ortiz**, Bergen County Special Services, *The Latest and Coolest Assistive Technologies* 

For descriptions of each workshop, visit <a href="http://cms.wpunj.edu/cpe/coursedetail.dot?deptcat=education&subcat=conf">http://cms.wpunj.edu/cpe/coursedetail.dot?deptcat=education&subcat=conf</a> and scroll down to the AccessAbilities Conference



William Paterson University is approved by the Continuing Education Board of the American Speech-Language-Hearing Association (ASHA) to provide continuing education activities in speech-language pathology and audiology. See course information for number of ASHA CEUs, instructional level and content area. ASHA CE Provider approval does not imply endorsement of course content, specific products or clinical procedures.

The conference is offered for 0.6 ASHA CEUs (0 Level, P Area)

#### FOR MORE INFORMATION

For further information or registration assistance, please contact Rosa Williams-Hopkins at 973.720.2354 (williamsr@wpunj.edu) or visit www.wpunj.edu/cpe

# **ACCESSABILITIES 2010 – May 17, 2010**

Please select one presentation for each time slot.

#### **MORNING SESSIONS**

10:30 – 11:30 a.m. (1 hour)

Assistive Technology Solutions for Memory & Organization (Prioli)

\_\_\_ADHD\_\_\_ (Holahan)

11:30 - 12:30 p.m. (1 hour)

Augmentative Communication in the Classroom (Lucarelli)

Differentiating Content Literacy Instruction for All Learners (Andrews)

OR

10:30 - 12:30 p.m. (2 hours)

Implementing AAC in the Classroom (Lesh, Mills & Stanziani)

#### **AFTERNOON SESSIONS**

1:30 – 2:30 p.m. (1 hour)

Trends and Innovations in Assistive Technology (Edmonds)

Assistive Technology Resources in New Jersey (Agate)

Developing a UDL Technology Toolbox (Besko)

2:30 – 3:30 p.m. (1 hour)

Adaptable Freeware Solutions for your Computer (Prioli)

The Teacher's Technology Toolkit (Krass)

Supporting UDL in the Classroom (DeSenzo)

OR

1:30 – 3:30 p.m. (2 hours)

Digital Story Telling and Project Based Learning (Corsini)

The Latest and Coolest Assistive Technologies (Parra & Ortiz)

## **New Online Registration Procedures**

For your convenience, all registrations will be processed online! You may now pay online by credit card or electronic check.

#### **WEB REGISTRATION**

http://www.wpunj.edu/cpe

(If you experience difficulty registering online, please call 973-720-2354 for assistance.)

AccessAbilities Conference Course Number: CPE-E274
Conference Fee: \$99

(includes materials, 5PD contact hours and a certificate)

Cancellation Policy: Notification must be received in writing via fax (973-720-2298) or email (williamsr@wpunj.edu) at least 3 business days prior to the workshop to receive a full refund minus a \$25 processing fee. If we receive less than 2 business days notice, you will receive a credit towards a future workshop, conference or institute less the \$25 processing fee. No refunds or credits will be given if you fail to show up for the conference. If we must cancel the workshop due to inclement weather, you may choose to receive either a full refund or credit towards a future workshop offered in the same school year.